Подписаться
Omar Hirzallah
Omar Hirzallah
Professor of Mathematics. The Hashemite University
Подтвержден адрес электронной почты в домене hu.edu.jo
Название
Процитировано
Процитировано
Год
Matrix Young inequalities for the Hilbert–Schmidt norm
O Hirzallah, F Kittaneh
Linear algebra and its applications 308 (1-3), 77-84, 2000
1102000
Numerical radius inequalities for certain 2× 2 operator matrices
O Hirzallah, F Kittaneh, K Shebrawi
Integral Equations and Operator Theory 71 (1), 129-147, 2011
852011
Non-commutative operator Bohr inequality
O Hirzallah
Journal of mathematical analysis and applications 282 (2), 578-583, 2003
482003
Non-commutative Clarkson inequalities for n-tuples of operators
O Hirzallah, F Kittaneh
Integral Equations and Operator Theory 60 (3), 369-379, 2008
392008
Non-commutative Clarkson inequalities for unitarily invariant norms
O Hirzallah, F Kittaneh
Pacific J. Math 202 (2), 363-369, 2002
392002
Inequalities for sums and direct sums of Hilbert space operators
O Hirzallah, F Kittaneh
Linear algebra and its applications 424 (1), 71-82, 2007
372007
Numerical radius inequalities for commutators of Hilbert space operators
O Hirzallah, F Kittaneh, K Shebrawi
Numerical functional analysis and optimization 32 (7), 739-749, 2011
352011
Schatten p-norm inequalities related to a characterization of inner product spaces
O Hirzallah, F Kittaneh, MS Moslehian
arXiv preprint arXiv:0801.2726, 2008
232008
Schatten p-norm inequalities related to a characterization of inner product spaces
O Hirzallah, F Kittaneh, MS Moslehian
arXiv preprint arXiv:0801.2726, 2008
232008
Norm inequalities involving accretive-dissipative 2× 2 block matrices
IH Gumus, O Hirzallah, F Kittaneh
Linear Algebra and its Applications 528, 76-93, 2017
222017
Inequalities for sums and products of operators
O Hirzallah
Linear algebra and its applications 407, 32-42, 2005
222005
Commutator inequalities for Hilbert space operators
O Hirzallah
Linear algebra and its applications 431 (9), 1571-1578, 2009
202009
Norm inequalities for weighted power means of operators
O Hirzallah, F Kittaneh
Linear algebra and its applications 341 (1-3), 181-193, 2002
202002
Numerical radius inequalities for operator matrices
O Hirzallah, F Kittaneh, K Shebrawi
Studia Mathematica 210, 99-115, 2012
172012
Numerical radius inequalities for several operators
O Hirzallah, F Kittaneh
Mathematica Scandinavica, 110-119, 2014
122014
Singular values, norms, and commutators
O Hirzallah, F Kittaneh
Linear algebra and its applications 432 (5), 1322-1336, 2010
122010
Eigenvalue inequalities for differences of means of Hilbert space operators
O Hirzallah, F Kittaneh, M Krnić, N Lovričević, J Pečarić
Linear algebra and its applications 436 (5), 1516-1527, 2012
102012
Refinements and reverses of means inequalities for Hilbert space operators
F Kittaneh, M Krnic, N Lovricevic, J Pecaric, O Hirzallah
Banach Journal of Mathematical Analysis 7 (2), 15-29, 2013
92013
Singular value inequalities for the arithmetic, geometric and Heinz means of matrices
IH Gumus, O Hirzallah, N Taskara
Linear and Multilinear Algebra 59 (12), 1383-1392, 2011
82011
Singular values of convex functions of operators and the arithmetic–geometric mean inequality
O Hirzallah
Journal of Mathematical Analysis and Applications 433 (2), 935-947, 2016
62016
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20